Results 1 to 5 of 5
  1. #1

    Post advice on acne scarring,discoloration.PlZ help!

    for the past year i had a pimple on my nose and and due to my inpatient I bust it and it left me with a blackspot I spent alot of money on creams to get rid of it,but it irritated my skin and burnt it and the blackspot got wider but I think now its a matter of acne scarring and discoloration,I have sensitive skin and now im not using anytng unless I get the professional help I need,I decided to go to the dermatologist and she recommended 'Danchris fade lotion with Alpha-hydroxy complex' but it made little black buttons on the area of the discoloration and did nothin at all to help fade and treat it,im desperate for good advice because I have a dream of becoming a model and I was very close to achieving my goal until this incident happen and now im to ashamed to even go outside,anyhelp and advice wud be greatly appreciated thankyou!

  2. #2
    vencasand's Avatar
    **Brenda** Female

    Join Date
    Aug 2008
    Location
    CARROLL CO. MD
    Posts
    1,755

    Default

    if i were you i would see a medical doctor. what you are describing as a black dot could be someting serious. i know you said you went to a dermatologist. did she test the spot or make sure it was only a scar issue? if it is getting larger and if you are picking at it, the spot maybe something more than a scar. you could go to a surgeon and have it biopsied. i don't fool around with anything that lasts a year.

  3. #3
    Dr.Deepak's Avatar
    **Deepak Ghimire** Male

    Join Date
    May 2008
    Location
    Ktm
    Posts
    2,223

    Default

    yup as brenda said if u suspect of something get help from professionals personally don't rely on internet. I'm not sure what Danchris fade lotion contains, but if ur dermatologist had prescribed then it might be safe to use. Acne scarring is hard to fade easily it takes time, 6-12 months at-least and the result will depend on the type of scar u have. If its just a scarring from acne, wait atleast 3-6 months to see the result, if it doesn't work change the medication. Since when are u using this "Danchris" and what concentration and percentage of ingredients are there..? Always see the leaflet carefully before using the medications.Excess use or incorrect use can lead to skin discoloration.

  4. #4

    Default

    Thanks a lot for sharing such an informative post. It has excellent information that helps to prevent from acne scarring.

  5. #5
    acnescars1312's Avatar
    **Faust Ramirez** Male

    Join Date
    Apr 2012
    Posts
    1

    Default

    That is some serious problem! Try consulting a professional



    • Advertisers

      Adsense

      Name:Google Adsense
      Location: USA
      Status: Advertiser
      Mood: Cheerful

      Online

      ______________________________
      This advertising will not be shown to register members.
      Register your free account today and become a member on DermaTalk
       

Similar Threads

  1. Replies: 3
    Last Post: 02-21-2012, 12:31 PM
  2. Acne product advice
    By tomw in forum Acne
    Replies: 13
    Last Post: 11-13-2011, 02:57 PM
  3. way to get rid of the nail discoloration
    By jessica in forum Nail Disorders
    Replies: 5
    Last Post: 06-03-2010, 03:54 PM
  4. i have scarring alopecia help
    By Mikey in forum Hair Loss Open Topic
    Replies: 7
    Last Post: 01-02-2010, 02:40 AM

Tags for this Thread



About DermaTalk

    DermaTalk is an Skin Care Advice forum and message board dedicated to people for sharing Skin related issues and experiences with community members and get suggestions from expert.

Quick Links



This website is certified by Health On the Net Foundation. Click to verify. This site complies with the HONcode standard for trustworthy health information:
verify here.

Stay Connected

Twitter Facebook RSS Feed